Ask a doctor

Juvederm injected under my eyes 4 months ago experienced swelling. Got injection to dissolve it and never went away? (photo)

I got Juvederm injected under my eyes 4 months ago. I experiences extreme swelling and never went down. It's my second time getting injections to dissolve the Juvederm and my eyes are still swollen. Why aren't my eyes going back to normal and what can I do?

Doctor Answers (3)

Puffy lower eyelid after Juvederm filler and injections to dissolve it.

+2

Thank you for your question and the photo.

Based solely on the picture, it appears that you have some herniation of the post-septal fat pad of the lower eyelid and a prominent tear trough. Fillers can mask this but definitive treatment is lower eyelid surgery (blepharoplasty) with fat repositioning and possible septal reset.

Translation….to see if you are a good candidate and to explain what this means in detail, see two or more board certified plastic surgeons for a full and complete consultation.

Here is a link which includes 3D animated videos showing you exactly what lower lid blepharoplasty entails.

I hope this helps.


Nashville Plastic Surgeon
5.0 out of 5 stars 33 reviews

Juvederm injected under my eyes 4 months ago experienced swelling. Got injection to dissolve it and never went away?

+1

Maybe this is sub orbital fat deposits and NOT Juvederm??? Best to seek IN PERSON opinions from boarded PSs in your city..

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 61 reviews

Lower lid bags (fat), not residual filler

+1

It appears you have fat prolapse in the lower eyelids. Further injections will not make any difference. You may be a candidate for lower blepharoplasty (see the link). See an oculoplastic surgeon.

Mehryar (Ray) Taban, MD, FACS
Beverly Hills Oculoplastic Surgeon
5.0 out of 5 stars 7 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.